Newman, Roger (1952) Polarized Infrared Spectrum of Sodium Formate. The Journal of Chemical Physics, 20 (10) 1663-1664 doi:10.1063/1.1700262
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Polarized Infrared Spectrum of Sodium Formate | ||
Journal | The Journal of Chemical Physics | ||
Authors | Newman, Roger | Author | |
Year | 1952 (October) | Volume | 20 |
Issue | 10 | ||
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.1700262 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 2004376 | Long-form Identifier | mindat:1:5:2004376:0 |
GUID | 0 | ||
Full Reference | Newman, Roger (1952) Polarized Infrared Spectrum of Sodium Formate. The Journal of Chemical Physics, 20 (10) 1663-1664 doi:10.1063/1.1700262 | ||
Plain Text | Newman, Roger (1952) Polarized Infrared Spectrum of Sodium Formate. The Journal of Chemical Physics, 20 (10) 1663-1664 doi:10.1063/1.1700262 | ||
In | (1952, October) The Journal of Chemical Physics Vol. 20 (10) AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |